Answered by: Dr Sri Viknarajan
Hii doctor my age is 24…I have complete my 2nd dose sinovac today…if I got chest pain can I take panadol for that pain…because when I take first dose the pain got for 1 week…doctor at vaccination centre they said chest pain maybe because of vaccine…can give some full explanation about this…
Hi and thank you for this question.
we understand your concern and would like to help.
Common side effects include pain, swelling, colour changes in the skin (e.g. red, purple)
at the site where the needle was given, tiredness, headache, muscle pain, chills, joint
pain, and mild fever.
You should seek medical attention right away if you develop any of the following symptoms after
chest pain, shortness of breath, heart palpitations (pounding or racing heart), or feeling of a rapid or abnormal heart rhythm, leg swelling or pain, persistent abdominal pain, skin bruising (other than at site of vaccination), red or purple spots or blood blisters under the skin, sudden onset of
severe or persistent worsening headaches, blurred vision, double vision, confusion or
seizures, difficulty speaking or moving part of the body.
For further information you can call CPRC at 0388810200/+60178429454.
You can also talk to our doctors online